• Ads by Google:
     




    Get email alerts Celiac.com E-Newsletter

    Ads by Google:



       Get email alertsCeliac.com E-Newsletter

  • Announcements

    • admin

      Frequently Asked Questions About Celiac Disease   09/30/2015

      This Celiac.com FAQ on celiac disease will guide you to all of the basic information you will need to know about the disease, its diagnosis, testing methods, a gluten-free diet, etc.   Subscribe to FREE Celiac.com email alerts   What are the major symptoms of celiac disease? Celiac Disease Symptoms What testing is available for celiac disease? - list blood tests, endo with biopsy, genetic test and enterolab (not diagnostic) Celiac Disease Screening Interpretation of Celiac Disease Blood Test Results Can I be tested even though I am eating gluten free? How long must gluten be taken for the serological tests to be meaningful? The Gluten-Free Diet 101 - A Beginner's Guide to Going Gluten-Free Is celiac inherited? Should my children be tested? Ten Facts About Celiac Disease Genetic Testing Is there a link between celiac and other autoimmune diseases? Celiac Disease Research: Associated Diseases and Disorders Is there a list of gluten foods to avoid? Unsafe Gluten-Free Food List (Unsafe Ingredients) Is there a list of gluten free foods? Safe Gluten-Free Food List (Safe Ingredients) Gluten-Free Alcoholic Beverages Distilled Spirits (Grain Alcohols) and Vinegar: Are they Gluten-Free? Where does gluten hide? Additional Things to Beware of to Maintain a 100% Gluten-Free Diet What if my doctor won't listen to me? An Open Letter to Skeptical Health Care Practitioners Gluten-Free recipes: Gluten-Free Recipes Where can I buy gluten-free stuff? Support this site by shopping at The Celiac.com Store.

Took Chlorophyll
0

8 posts in this topic

Recommended Posts

freeatlast    60

My chiropractor, who is excellent, sold me some chlorophyll for a burn. Well, I took one pill after already covering my burn with it topically, and I was a sick puppy. Several days later, the burn is still not healed, looks like it might scar, and I have a bumpy red rash still on my chest.

I've been using Neosporin Plus, but it doesn't seem to be doing anything. Anyone know what I should do to clear up the rash?

Share this post


Link to post
Share on other sites
Ads by Google:
Ads by Google:


AzizaRivers    19

Do you mean that the chlorophyll tablet had gluten somewhere in it? If your rash was DH, there's not much to do but wait for it to go away.

For the burn, try lavender oil. It's one of the few essential oils that's safe to apply directly to your skin and works wonders on burns.

Share this post


Link to post
Share on other sites
freeatlast    60

Do you mean that the chlorophyll tablet had gluten somewhere in it? If your rash was DH, there's not much to do but wait for it to go away.

For the burn, try lavender oil. It's one of the few essential oils that's safe to apply directly to your skin and works wonders on burns.

This is the only thing that relieves the burning sensation so far. Thanks.

Share this post


Link to post
Share on other sites
ravenwoodglass    1,218

If the rash is DH as the other poster said it will go away in time.

How large and deep was the burn? If it was larger than a quarter and blistered it might be a good idea to have your GP look at it.

As for the Neosporin Plus can you get plain neosporin instead? I haven't called on it recently but a while back when I called the company they said the Vitamin E may be sourced from wheat germ oil and advised me to get the plain form instead.

Share this post


Link to post
Share on other sites
freeatlast    60

If the rash is DH as the other poster said it will go away in time.

How large and deep was the burn? If it was larger than a quarter and blistered it might be a good idea to have your GP look at it.

As for the Neosporin Plus can you get plain neosporin instead? I haven't called on it recently but a while back when I called the company they said the Vitamin E may be sourced from wheat germ oil and advised me to get the plain form instead.

Thank you. I had not though of that, but it could be the reason because the hives have gotten bigger, redder, and burn more and more.

I went to the doctor today. He told me to take Benedryl and did not give me anything to apply on it. Just said Neosporin if I wanted to keep it moist. I took a Benedry. It is still burning.

Thanks for the Neosporin update. I will start back using Bacitracin.

Share this post


Link to post
Share on other sites
Ads by Google:


Hopeful1950    16

I have problems with Neosporin. Regular and also the one with Pramoxin (topical pain reliever) in it. I have heard that many people are sensitive to the neomycin. It makes my lesions more itchy.

I use Polysporin instead and avoid all products with Pramoxine. The Polysporin is an ointment so it works to keep the lesion moist.

  • Upvote 1

Share this post


Link to post
Share on other sites


Ads by Google:


freeatlast    60

I have problems with Neosporin. Regular and also the one with Pramoxin (topical pain reliever) in it. I have heard that many people are sensitive to the neomycin. It makes my lesions more itchy.

I use Polysporin instead and avoid all products with Pramoxine. The Polysporin is an ointment so it works to keep the lesion moist.

Thank you. I may try that. The Bacitracin is having no affect whatsoever. Still itchy and painful and red as the dickens.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

0

  • Forum Statistics

    • Total Topics
      107,886
    • Total Posts
      938,480
  • Member Statistics

    • Total Members
      65,789
    • Most Online
      3,093

    Newest Member
    Grayskull
    Joined
  • Popular Now

  • Topics

  • Posts

    • Poster boy,  I found this article.  I don't know if it's the source of the Patient Celiac's information, but it may have the information you're looking for. https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3956379/ There's some evidence that vitamin D deficiency contributes to high blood pressure.   https://www.vitamindcouncil.org/health-conditions/hypertension/ Vitamin D does so many things!  Getting my vitamin D up made me feel so much better!  I supplement every day to ensure I keep my level up about 80.  I don't do dairy and I don't get enough sun, so supplementing is the way to go for me.  And I have been able to get off my high blood pressure medications, but correcting a lot of different things (vitamin and mineral deficiencies) made that possible.  Make sure you check with your doctor before stopping any medications like high blood pressure medications. Hope this helps! Kitty 😸 
    • Did your folate (B9) levels get tested?  Folate deficiency can cause low white blood cells and anemia.  Folate is needed to work with B 12 to make both red and white blood cells.  Here's a couple of articles. http://www.nhs.uk/conditions/Anaemia-vitamin-B12-and-folate-deficiency/Pages/Introduction.aspx https://patient.info/doctor/macrocytosis-and-macrocytic-anaemia http://www.mayoclinic.org/diseases-conditions/vitamin-deficiency-anemia/home/ovc-20265306 Hope this helps.        
    • kareng, the thought occurred to me but she noted it might be two weeks before she might could answer back and I thought the forum might have an answer where the research was quicker. I will do that if someone doesn't already know where it is. I didn't put 2+2 together about olmesartan and losartan being the same class of medicine I guess . ... I actually changed to that form from a diuretic because I thought I might be loosing too many electrolytes like Magnesium. who knew I could be making my GI problems worse in the process. posterboy,  
    • Jherm21, I just posted a similar question in another forum topic that might answer some of your questions. I realized now this might be the better thread for the topic but since I was seeking the research on the BP medicine Losartan I posted it there instead. In short NSAIDs as well as some other medicines have been associated with GI issues. Here is a good overview of  the NSAIDs question form the DailyMail. http://www.dailymail.co.uk/health/article-2610158/Is-ibuprofen-making-sick-Research-suggests-cause-coeliac-disease.html I hope this is helpful. posterboy,
    • I suggested a urinalysis to see if you had proteinuria, which is something that can happen with certain rheumatoid conditions. But you say you’ve had two ANAs - assuming those came back normal? I really like the suggestion of a food diary and going low carb, especially as raised glucose consumption can lead to a positive methane breath test. You may have a food allergy and/or are producing a lot of mucus in reaction to something, which can make breathing more difficult esp if you have a deviated septum. I have now jacked my b12 way up and feel better, and I’m also consuming more iron-rich foods. Both of which in general help me feel less run down. You mentioned having very low BP in the middle of the night - have you measured it? What was it, if so?
      I wish I could be of more help. Plumbago
  • Upcoming Events